Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Sunburn on face, eye and face swollen, taken anti histamine tablet and ibuprofen. Medicine?

I have sunburnt my face quite badly. My eyes are all swollen and also my face. I feel like my whole face and lips have been botoxed. I have taken a anti histamine tablet and ibuprofen and put cold compresses on my face and eyes but woke up this morning and it is as bad as it was yesterday. Any idea what else I can try? I am going on holiday next week to greece.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
For sunburns, you can apply ice packs and vinegar on the affected area to correct the burning and stinging sensation. Avoiding sun exposure and applying lacto calamine lotion in the area will also be helpful. It will take 5-7 for improvement to take place.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor